# SDR DALA2017032302355

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 68,379 hours, 7,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY "EXIT" SIGNS AT DOOR 3L INOP. REPLACED BATTERY PACK M33406 PER AMM 33-51-06.
